# SDR HALA0600858

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 8,257 hours, 20,455 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND SMOKE IN CABIN.  FOUND FWD PLASTIC DUCT AND GRILL MELTED.  VISUALLY INSPECTED WIRING AROUND FWD DUCT/GRILL.  NO DEFECTS FOUND.  REMOVED AND REPLACED BOTH TEMP ANTICIPATOR SW PER AMM 21-52-03.  OPS CK OK.  REPLACED THERMAL SW 190 DEG SHUTDOWN FOR BOTH LT AND RT PACKS S1-115 AND S1-116 AMM 21-56-03.  REMOVED AND REPLACED RT CAB TEMP CONTROLLER AMM21-62-01.  REPLACED TEMP SENSORS FOR CABIN PRECAUTIONARY CONNECTOR D1-78, D1-81.  OPS CK PEND PER AMM21-6-04.  OPS CK OK PER AMM 21-56-03 AND AMM 21-62-00.
